MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH
Model Number 860310
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the unit fell and broke.The device was in use on a patient.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
D10: the device was returned for repair.Date of product return was not provided.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PAGEWRITER TC50 CARDIOGRAPH
Common Device Name
PAGEWRITER TC50 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10507034
Report Number1218950-2020-05237
Device Sequence Number304700
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public(01)00884838026568
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860310
Device Catalogue Number860310
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1